# SDR 2001F00398

- Difficulty date: August 14, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION, MAINTENANCE FOUND THE RIGHT GALLEY TRACK IS CORRODED.  REMOVED AND REPLACED GALLEY TRACK AND PROFILE IAW SAAB SRM 51-40-40, 51-40-21, AND 51-40-22.  REF SIMA200123404.  (M)
